So I have been on 200 mg of test cypionate a week for about six weeks. I use an AI occasionally probably once a week in a small dosage. I use 1000 units of HCG cut into two injections. I have been experiencing chronic skull rocking headaches during sex. It only happens during sex when I am close to climax. It doesn’t happen when I do it myself. So it is triggered by sexual exertion by not climix. I was afraid my hemocrat levels were high so I went and donated blood. That didn’t help. I went to the ER and had a CAT scan because my father has a history of aneurysm. That came back clean. I’m somewhat baffled by this. My doctor assures me it isn’t because the protocol I’m on, but I think it has to be some kind of a hormone imbalance created by the protocol. I am awaiting my lab results in a couple days. Anyone got any idea how I can tweak my protocol to prevent this?
You mention imbalance created by your protocol, you should never inject more than 500ius of HCG at once, it will only cause problems. Typical HCG dosing is 150 daily, 250 EOD, 350-500 2-3 times per weekly.
How long have you been on TRT and where do your levels sit?
Also are you on cialis?
I assume blood pressure is normal?
This is the line of thinking I was going to as well.
To the OP, do you lift weights? If so, do you see this phenomenon happening on lift days? In particular, do you notice it on heavy compound lifts, like squats / deadlifts etc.?
Actually I was taking Cialis. That’s eeirie.
No. I lift often. It never happens when I lift.
Yes. 120/80 average.
Sounds like the classic “sex headache” which are more common in men and not particularly rare. You had a CT, I’m wondering if an MRA would be beneficial. Women using birth control are more prone to these, so it would be interesting to see your upcoming lab results.
In the meantime, it sounds like you are ruling out the scary stuff. You could try taking an anti-inflammatory right before sex.
Sex headaches is a side effect of Cialis, try lowering the dosage.
I just had my first sex headache during a workout and It has lasted 2 days now.
Space out your HCG to EOD and take a bit less. Also, try Viagra to see if that makes a difference. If it doesnt try Levitra, its more expensive but its the best of all PDE5 inhibitors. Non of the Cialis or Viagra sides. No one talks about Levitra due to the cost.
I’d consider this as a possible source of the headaches. I used to get headaches and a lot of facial flushing and nasal congestion when I first started with Cialis (5mg daily). But the side-effects have diminished greatly over the years. Just occasional nasal congestion when I take a booster dose or two prior to sex. Seems like the drug takes some getting used to.
I would concur. Trying other PD5 inhibitors is worth a try. They have different side-effect profiles. I can’t take Viagra at all. Had a scary vision side-effect once that lasted for hours. I don’t get that with Cialis. I switched to Cialis simply because they have an approved indication for BPH treatment and I don’t get the vision issues. Plus I like the daily dosing option.